Repositorio de producción científica de la Universidad de Sevilla

Homotopy theory of non-symmetric operads, II: Change of base category and left properness

Opened Access Homotopy theory of non-symmetric operads, II: Change of base category and left properness

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Muro Jiménez, Fernando
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2014
Publicado en: Algebraic and Geometric Topology, 14, 229-281.
Tipo de documento: Artículo
Resumen: We prove, under mild assumptions, that a Quillen equivalence between symmetric monoidal model categories gives rise to a Quillen equivalence between their model categories of (non-symmetric) operads, and also between model categories of algebras over operads. We also show left properness results on model categories of operads and algebras over operads. As an application, we prove homotopy invariance for (unital) associative operads.
Cita: Muro Jiménez, F. (2014). Homotopy theory of non-symmetric operads, II: Change of base category and left properness. Algebraic and Geometric Topology, 14, 229-281.
Tamaño: 444.8Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43024

DOI: http://dx.doi.org/10.2140/agt.2014.14.229

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones